MathSciNet Relay Station
MathSciNet bibliographic data
MR684509 (85g:54017a) 54E15 (18B30 18D15 54B30)
Rice, M. D.; Tashjian, G. J. Cartesian-closed coreflective subcategories of uniform spaces. Trans. Amer. Math. Soc. 276 (1983), no. 1, 289–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement